Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The number of binomial coefficients divisible by a fixed power of $ 2$

Author: F. T. Howard
Journal: Proc. Amer. Math. Soc. 29 (1971), 236-242
MSC: Primary 05A10
MathSciNet review: 0302459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Define $ f(n,j)$ as the number of binomial coefficients $ \left( {\begin{array}{*{20}{c}} n \\ r \\ \end{array} } \right)$ divisible by exactly $ {2^j}$. We find formulas for $ f(n,j)$ for $ 0 \leqq j \leqq 4$ and evaluate $ f(n,j)$ for special values of n.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A10

Retrieve articles in all journals with MSC: 05A10

Additional Information

PII: S 0002-9939(1971)0302459-9
Keywords: Binomial coefficient, composition of a positive integer
Article copyright: © Copyright 1971 American Mathematical Society